# SDR CA970609030

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2A34C203
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90DCA2
- Condition: Spray Cut
- Location: Leading Edge
- Part time: 812 hours
- Component: Mcauly
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PROPELLER BLADES WERE TRIMMED. THE CYLINDER AND SNAP RINGS WERE REPLACED.
